Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on representations of inverse semigroups


Author: G. B. Preston
Journal: Proc. Amer. Math. Soc. 8 (1957), 1144-1147
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0091285-7
MathSciNet review: 0091285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. V. Vagner, Obobščennye gruppy, C. R. (Doklady) Acad. Nauk URSS. vol. 84 (1952) pp. 1119-1122. MR 0048425 (14:12b)
  • [2] G. B. Preston, Representations of inverse semigroups, J. London Math. Soc. vol. 29 (1954) pp. 411-419. MR 0064038 (16:216a)
  • [3] G. B. Preston, Inverse semigroups, J. London Math. Soc. vol. 29 (1954), pp. 396-403. MR 0064036 (16:215c)
  • [4] G. B. Preston, Inverse semigroups with minimal right ideals, J. London Math. Soc. vol. 29 (1954) pp. 404-411. MR 0064037 (16:215d)
  • [5] A. E. Liber, K teorii obobščennyh grupp, C. R. (Doklady) Acad. Nauk URSS. vol. 97 (1954) pp. 25-28.
  • [6] W. D. Munn and R. Penrose, A note on inverse semigroups, Proc. Cambridge Philos. Soc. vol. 51 (1955) pp. 396-399. MR 0070629 (17:10e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0091285-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society